Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Yellow colored urine after taking Losartan. Suffering from uric acid problem and hypertension. Advice?

My urine (which had been about lemonade-colored) turned darker yellow after starting Losartan, and the dark-coloring has continued. I also have a uric acid problem (one of the reassons I asked to switch from another hypertension medication was that I had read that the uricosaric action of Losartan may help lower uric acid levels.) My uric acid level raised, from 9.3 to 9.8 to 10.2, with 2 gout flair-ups over 5 months or so, while on the other medication. It has yet to be tested, since going to Losartan, although I will be pressing the issue!
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
losartan is said to possess uricosuric action...
yellow colored urine may be due to
1. yellow color of tablet( coloring agent)
2 jaundice( hyperbilirubinimea)
get ur serum bilirubin level and urine analysis to solve the issue
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor